# SDR 96UAL900410

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1844U
- Make and model: Doug DC-10-10
- Aircraft serial: 48260
- Engine: Ge CF66D
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Cracked
- Location: Nr 1 Pack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING FLEXIBLE DUCT AT COMPRESSOR OUTLET STACK ON NR 1 PACK HEAT EXCHANGER, NOTED CRACK ON OUTLET STACK 12 O'CLOCK POSITION STARTING APPROX 2 INCHES INSIDE OF STACK HEADING DIRECTLY INBD FOR APPROX 1.5 INCHES.  *S/D*  REPLACED HEAT EXCHANGER.
